Translator Disclaimer
July 2019 Near miss $abc$-triples in general number fields
Yuki Kawaguchi
Hiroshima Math. J. 49(2): 273-288 (July 2019). DOI: 10.32917/hmj/1564106548

Abstract

Masser and others have constructed sequences of ‘‘near miss’’ $abc$-triples, i.e., triples of relatively prime rational integers $(a, b, c)$ that asymptotically come close to violating the inequality that appears in the $abc$ Conjecture. In the present paper, we show various partial generalizations of Masser’s result to arbitrary number fields.

Citation

Download Citation

Yuki Kawaguchi. "Near miss $abc$-triples in general number fields." Hiroshima Math. J. 49 (2) 273 - 288, July 2019. https://doi.org/10.32917/hmj/1564106548

Information

Received: 26 June 2018; Revised: 18 February 2019; Published: July 2019
First available in Project Euclid: 26 July 2019

zbMATH: 07120743
MathSciNet: MR3984995
Digital Object Identifier: 10.32917/hmj/1564106548

Subjects:
Primary: 11G05

Rights: Copyright © 2019 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.49 • No. 2 • July 2019
Back to Top